Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 46, Number 3

All articles in this issue are freely accessible.

Initial-boundary value problems for the equation $u_{tt}=(𝜎(u_{x}))_{x}+(𝛼(u_{x})u_{xt})_{x}+f$
K. Kuttler and D. Hicks.
Quart. Appl. Math. 46 (1988), 393-407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963578
A variational-hemivariational inequality approach to the laminated plate theory under subdifferential boundary conditions
P. D. Panagiotopoulos and G. E. Stavroulakis.
Quart. Appl. Math. 46 (1988), 409-430
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963579
A reaction-diffusion system arising in modelling man-environment diseases
V. Capasso and K. Kunisch.
Quart. Appl. Math. 46 (1988), 431-450
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963580
Some expansions in series of Bessel functions
H. M. Srivastava and R. M. Shreshtha.
Quart. Appl. Math. 46 (1988), 451-458
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963581
A mathematical problem from detonation theory
Wildon Fickett.
Quart. Appl. Math. 46 (1988), 459-471
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963582
Error bounds for a uniform asymptotic expansion of the Legendre function $P_{n}^{-m}(cosh z)$
P. N. Shivakumar and R. Wong.
Quart. Appl. Math. 46 (1988), 473-488
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963583
Asymptotic analysis of surface waves due to oscillatory wave maker
M. S. Faltas.
Quart. Appl. Math. 46 (1988), 489-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963584
On the Lagrange stability of spatially periodic solutions of the Ginzburg-Landau equation
Yi Song Yang.
Quart. Appl. Math. 46 (1988), 495-498
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963585
End effects in instantaneous torsion of initially stretched elastoplastic cylinders
D. Durban and W. J. Stronge.
Quart. Appl. Math. 46 (1988), 499-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963586
An exact inverse method for subsonic flows
Prabir Daripa.
Quart. Appl. Math. 46 (1988), 505-526
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963587
The generalized partial correspondence principle in linear viscoelasticity
G. A. C. Graham and J. M. Golden.
Quart. Appl. Math. 46 (1988), 527-538
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963588
On the propagation of transients through thermoviscoelastic media
M. F. McCarthy, T. B. Moodie and R. P. Sawatzky.
Quart. Appl. Math. 46 (1988), 539-557
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963589
Stability of harmonic materials in plane strain
D. J. Steigmann and A. C. Pipkin.
Quart. Appl. Math. 46 (1988), 559-568
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963590
A zero-dimensional shock
Stuart S. Antman.
Quart. Appl. Math. 46 (1988), 569-581
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963591
Korn’s constant for a spherical shell
Elias Andreou, George Dassios and Demosthenes Polyzos.
Quart. Appl. Math. 46 (1988), 583-591
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 963592
American Mathematical Society